Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Magni - M. Novaga

A note on non lower semicontinuous perimeter functionals on partitions

created by magni on 04 May 2015
modified by novaga on 20 Mar 2018


Published Paper

Inserted: 4 may 2015
Last Updated: 20 mar 2018

Journal: Networks and Heterogeneous Media
Volume: 11
Number: 3
Pages: 501-508
Year: 2016

ArXiv: 1505.00820 PDF


We consider isotropic non lower semicontinuous weighted perimeter functionals defined on partitions of domains in $\mathbb{R}^n$. Besides identifying a condition on the structure of the domain which ensures the existence of minimizing configurations, we describe the structure of such minima, as well as their regularity.


Credits | Cookie policy | HTML 5 | CSS 2.1